Normal form and Nekhoroshev stability for nearly integrable hamiltonian systems with unconditionally slow aperiodic time dependence

Alessandro Fortunati, Stephen Wiggins

Research output: Contribution to journalArticle (Academic Journal)peer-review

7 Citations (Scopus)

Abstract

The aim of this paper is to extend the result of Giorgilli and Zehnder for aperiodic time dependent systems to a case of nearly integrable convex analytic Hamiltonians. The existence of a normal form and then a stability result are shown in the case of a slow aperiodic time dependence that, under some smallness conditions, is independent of the size of the perturbation.
Original languageEnglish
Pages (from-to)363-373
Number of pages11
JournalRegular and Chaotic Dynamics
Volume19
Issue number3
DOIs
Publication statusPublished - 2014

Fingerprint

Dive into the research topics of 'Normal form and Nekhoroshev stability for nearly integrable hamiltonian systems with unconditionally slow aperiodic time dependence'. Together they form a unique fingerprint.

Cite this